Commun. Korean Math. Soc. 2006 Vol. 0, No. 0, 595—794
선형보존자 문제들에 관한 연구
송석준
MSC numbers : 15A03, 15A04
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 595—612
$g$등급 완전 아이디얼의 구조정리
강오진, 고형준
MSC numbers : 13C05, 13C40, 14M10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 613—630
On boundedness for complex valued functions on the $p$-adic vector space
Min-Soo Kim, Jin-Woo Son
MSC numbers : 1.10E+96
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 631—640
Some Remarks on the Primary ideals of $\Bbb Z_{p^m}[X]$
Sung Sik Woo
MSC numbers : 13C12
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 641—652
Roughness in subtraction algebras
Sun Shin Ahn, Young Bae Jun, Kyoung Ja Lee
MSC numbers : 03G25, 06B10, 06D99
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 653—664
A variant of the generalized vector variational inequality with operator solutions
Sangho Kum
MSC numbers : 47J20, 49J40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 665—673
Certain representation of a real polynomial
Young Joon Ahn, Seon-Hong Kim
MSC numbers : Primary 30C15; Secondary 26C10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 675—678
A Common Fixed Point Theorem for A Sequence of Self Maps in Intuitionistic Fuzzy Metric Spaces
Servet Kutukcu
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 679—687
Generalized Nonlinear Multivalued Mixed Quasi-variational-Like Inequalities
Byung-Soo Lee, M. Firdosh Khan, Salahuddin
MSC numbers : 49J40, 90C33
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 689—700
Positive coexistence for a simple food chain model with Ratio-dependent functional response and cross-diffusion
Wonlyul Ko, Inkyung Ahn
MSC numbers : 35J60, 35Q80
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 701—717
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd